Maximum Likelihood Degree, Complete Quadrics, and C*-Action

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

MICHALEK, Mateusz, Leonid MONIN, Jarosław A. WIŚNIEWSKI, 2021. Maximum Likelihood Degree, Complete Quadrics, and C*-Action. In: SIAM Journal on Applied Algebra and Geometry. Society for Industrial and Applied Mathematics (SIAM). 5(1), pp. 60-85. eISSN 2470-6566. Available under: doi: 10.1137/20M1335960

@article{Michalek2021Maxim-53381, title={Maximum Likelihood Degree, Complete Quadrics, and C*-Action}, year={2021}, doi={10.1137/20M1335960}, number={1}, volume={5}, journal={SIAM Journal on Applied Algebra and Geometry}, pages={60--85}, author={Michalek, Mateusz and Monin, Leonid and Wiśniewski, Jarosław A.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/53381"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-04-14T14:05:27Z</dc:date> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Maximum Likelihood Degree, Complete Quadrics, and C*-Action</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-04-14T14:05:27Z</dcterms:available> <dc:creator>Wiśniewski, Jarosław A.</dc:creator> <dc:contributor>Monin, Leonid</dc:contributor> <dc:creator>Monin, Leonid</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:contributor>Wiśniewski, Jarosław A.</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/53381"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <dcterms:abstract xml:lang="eng">We study the maximum likelihood (ML) degree of linear concentration models in algebraic statistics. We relate it to an intersection problem on the variety of complete quadrics. This allows us to provide an explicit and basic, albeit very computationally complex, formula for the ML-degree. The variety of complete quadrics is an exact analogue for symmetric matrices of the permutohedron variety for the diagonal matrices.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Michalek, Mateusz</dc:contributor> <dc:creator>Michalek, Mateusz</dc:creator> <dc:language>eng</dc:language> <dcterms:issued>2021</dcterms:issued> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account